# SDR DLM88991980

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Engine: Pwa JT8D219
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,083 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

L OIL STRAINER CLOG MSG AFTER T/O WOULD NOT EXTINGUISH L ENG SHUT DOWN IAW POW 140000 LBS LANDING NORMAL.  REPLACED DIFF PRESS SWITCH.  REMOVED AND REPLACED MAIN OIL SCREEN RAN ENG CKD GOOD.  NO MSG AND NO LEAKS.
